Please could you help me with some tips and give your opinion about my situation.

So the case is:

Im 22 years old
First cycle Ive been running Test Ena 500mg/week for like 20 weeks, I got no problem with nothing, no AI needed, no gyno, the libido was the same as it was as a natural, no issue at all.

Then I started to add Trenbolone Enanthate 2x 100mg / week. After the third injection I immediately noticed my libido was not ok.
The exact problem looks like this: I can get a hard on, but it takes more time, and its not as hard as it should be, i can hardly have sex with it, it doesnt last long, goes aways easily. Im not that much interested in sex, but my gf can make me feel i wanna fck her, so Im not impotent.

I immediately stopped tren after noticing this. Im using Test Ena 500mg/week ONLY right now.

I dont have caber. I got some Tamoxifen pills, like 15-20 but I dont think it would help, Im not using them.
My guess is that I have prolactin issues, but Im not sure, I couldnt do a bloodwork, since
this coronavirus fcks up everything, i cannot find a doctor right now.

Im rly panicked, cause I have a girlfriend, and we cant have sex right now, i dont wanna lose her.

So my question is:
If i stopped using tren, if it leaves my body my libido will come back again?
Or I have to get caber somehow and use it for some time?
Or what are the possible outcomes of this?


I know I should do a PCT, but I cannot get the required items right now, Im not worried about using Test for my whole life, Im just worried only about my libido and sex-drive.
So please give me ideas or opinions about that and not the other aspects, cause I really dont mind using Test, just wanna get back my totally erected killer last-long hard-on.
Right now I wanna reduce the test amount to a cruise dose of 250mg/week till I can buy the items to do a proper PCT.

I mean I injected only 300mg tren e and then stopped, there are guys out there who use this over years.
Could this amount fck up my libido for whole life?
Is it possible?

Please help me, what should I do, I would really appreciate your help.